# SDR CALA9801818

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN PANEL NR 3338.  THE CRACKED AREA WAS CUT OUT, A WEB AND DOUBLER REPAIR WAS INSTALLED IAW SRM 51-20-1, 51-30-2, 51-10-2 AND MM 51-20-11.
